EconPapers    
Economics at your fingertips  
 

Additively Decomposed Quasiconvex Functions

Gerard Debreu and Tjalling Koopmans

No 574, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Pages: 57 pages
Date: 1980-12
Note: CFP 563.
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Published in Mathematical Programming (1982), 24: 1-38

Downloads: (external link)
http://cowles.yale.edu/sites/default/files/files/pub/d05/d0574.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:574

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Regan ().

 
Page updated 2020-04-07
Handle: RePEc:cwl:cwldpp:574